# SDR DALA2023042103155

- Difficulty date: April 17, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 20,255 hours, 7,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3841, 1R EXIT DOOR, EXIT SIGN IS UPSIDE DOWN. CORRECTIVE ACTION: FLIPPED 1R EXIT DOOR "EXIT SIGN TO CORRECT POSITION. (LP 9389058)
